# SDR CA141229001

- Difficulty date: December 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 62,200 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Failed
- Location: Rt Dc
- Part time: 62,142 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT AT 9000 FEET, THE AIRCRAFT WAS STRUCK BY LIGHTNING. THE CREW LOST NAVIGATION INSTRUMENTS FOR ABOUT 10 SECONDS. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED UNEVENTFULLY AT DESTINATION. MAINTENANCE INSPECTION FOUND AN ENTRY POINT ON THE RADOME AND AN EXIT POINT ON THE RT AILERON. BOTH THE RADOME AND RT AILERON WERE REPLACED ALONG WITH TWO STROBE LIGHT POWER SUPPLIES AND THE RT DC GCU. FOLLOWING A SATISFACTORY TEST FLIGHT THE AIRCRAFT WAS RETURNED TO SERVICE. AIRCRAFT TSN 62142, CSN 68944.
